MathSciNet Relay Station
MathSciNet bibliographic data
MR1643198 (2000a:47058) 47B35 (46L52)
Marsalli, Michael; West, Graeme Toeplitz operators with noncommuting symbols. Integral Equations Operator Theory 32 (1998), no. 1, 65–74.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement